# SDR DALA2022122708391

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 22,678 hours, 14,526 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 386152
- Condition: Inoperative
- Location: F/O
- Part time: 103,482 hours, 11,530 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW DECLARED EMERGENCY ON APPROACH DUE TO 7 KNOT SPLIT IN F/O'S AIRSPEED.   REPLACED FIRST OFFICER'S PITOT PROBE. PERFORMED LEAK CHECK. LEAK AND OPS CHECK GOOD.
